Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 206, NWS Binghamton, NY

July 27, 20216 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 27, 2021, 2:29 PM EDT for 6 counties in New York. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2021, 2:29 PM EDT (18:29 UTC)
Expired
Jul 27, 2021, 3:30 PM EDT
In force
61 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chenango County, NY, Cortland County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY

The radar

The Binghamton radar (KBGM), 87 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 3:02 PM EDTTSTM WND DMG3 Se Tully, NYTREE DOWN ON ROAD NEAR TINKER FALLS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 11:12 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

709 
WUUS51 KBGM 271829
SVRBGM
NYC017-023-053-065-067-077-271930-
/O.NEW.KBGM.SV.W.0206.210727T1829Z-210727T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
229 PM EDT Tue Jul 27 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southeastern Oneida County in central New York...
  Northwestern Otsego County in central New York...
  Madison County in central New York...
  Northern Cortland County in central New York...
  Southeastern Onondaga County in central New York...
  Northern Chenango County in central New York...

* Until 330 PM EDT.

* At 228 PM EDT, severe thunderstorms were located along a line
  extending from Kirkville to La Fayette to Kelloggsville, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sullivan, Oneida, Lenox, Norwich, Pompey, Eaton, Chittenango,
  Canastota, Manlius and Paris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Binghamton.

&&

LAT...LON 4261 7499 4244 7543 4269 7627 4278 7627
      4286 7605 4313 7590 4301 7521 4286 7520
      4286 7514 4291 7509 4283 7490 4289 7488
      4289 7485 4288 7484
TIME...MOT...LOC 1828Z 287DEG 37KT 4307 7596 4287 7607 4277 7633 

HAIL...<.75IN
WIND...60MPH
 
$$

TAC
3 follow-up statements
336 
WWUS51 KBGM 271859
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
259 PM EDT Tue Jul 27 2021

NYC067-271909-
/O.CAN.KBGM.SV.W.0206.000000T0000Z-210727T1930Z/
Onondaga NY-
259 PM EDT Tue Jul 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ONONDAGA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central New York.

LAT...LON 4261 7499 4244 7543 4269 7627 4277 7627
      4279 7590 4309 7592 4313 7590 4301 7521
      4286 7520 4286 7514 4291 7509 4283 7490
      4289 7488 4289 7485 4288 7484
TIME...MOT...LOC 1859Z 277DEG 43KT 4293 7550 4273 7562 4263 7587 

$$

NYC017-023-053-065-077-271930-
/O.CON.KBGM.SV.W.0206.000000T0000Z-210727T1930Z/
Oneida NY-Otsego NY-Madison NY-Cortland NY-Chenango NY-
259 PM EDT Tue Jul 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN ONEIDA...NORTHWESTERN OTSEGO...MADISON...NORTHERN
CORTLAND AND NORTHERN CHENANGO COUNTIES...

At 259 PM EDT, severe thunderstorms were located along a line
extending from near Solsville to South Lebanon to Taylor, moving east
at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sullivan, Oneida, Lenox, Norwich, Eaton, Chittenango, Canastota,
Paris, Hamilton and Sherrill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.

&&

LAT...LON 4261 7499 4244 7543 4269 7627 4277 7627
      4279 7590 4309 7592 4313 7590 4301 7521
      4286 7520 4286 7514 4291 7509 4283 7490
      4289 7488 4289 7485 4288 7484
TIME...MOT...LOC 1859Z 277DEG 43KT 4293 7550 4273 7562 4263 7587 

HAIL...<.75IN
WIND...60MPH
 
$$

TAC
966 
WWUS51 KBGM 271919
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
319 PM EDT Tue Jul 27 2021

NYC023-053-271929-
/O.CAN.KBGM.SV.W.0206.000000T0000Z-210727T1930Z/
Madison NY-Cortland NY-
319 PM EDT Tue Jul 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR MADISON AND NORTHERN CORTLAND
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central New York.

LAT...LON 4261 7499 4244 7543 4250 7562 4278 7525
      4284 7524 4287 7525 4287 7526 4299 7522
      4286 7520 4286 7514 4291 7509 4283 7490
      4289 7488 4289 7485 4288 7484
TIME...MOT...LOC 1919Z 287DEG 37KT 4287 7525 4267 7537 4257 7562 

$$

NYC017-065-077-271930-
/O.CON.KBGM.SV.W.0206.000000T0000Z-210727T1930Z/
Oneida NY-Otsego NY-Chenango NY-
319 PM EDT Tue Jul 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN ONEIDA...NORTHWESTERN OTSEGO AND NORTHEASTERN
CHENANGO COUNTIES...

At 319 PM EDT, severe thunderstorms were located along a line
extending from Bridgewater to Columbus to near Plymouth, moving east
at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Norwich, Hartwick, Cooperstown, Edmeston, Pittsfield, Richfield
Springs, Burlington, New Lisbon, New Berlin and Columbus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.

&&

LAT...LON 4261 7499 4244 7543 4250 7562 4278 7525
      4284 7524 4287 7525 4287 7526 4299 7522
      4286 7520 4286 7514 4291 7509 4283 7490
      4289 7488 4289 7485 4288 7484
TIME...MOT...LOC 1919Z 287DEG 37KT 4287 7525 4267 7537 4257 7562 

HAIL...<.75IN
WIND...60MPH
 
$$

MDP
186 
WWUS51 KBGM 271930
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
330 PM EDT Tue Jul 27 2021

NYC017-065-077-271938-
/O.EXP.KBGM.SV.W.0206.000000T0000Z-210727T1930Z/
Oneida NY-Otsego NY-Chenango NY-
330 PM EDT Tue Jul 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ONEIDA...
NORTHWESTERN OTSEGO AND NORTHEASTERN CHENANGO COUNTIES WILL EXPIRE AT
330 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, a 
different severe thunderstorm warning remains in effect for 
southwestern Chenango County until 4 PM EDT.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central New York.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.

LAT...LON 4261 7499 4244 7543 4250 7562 4278 7525
      4284 7524 4287 7525 4287 7526 4299 7522
      4286 7520 4286 7514 4291 7509 4283 7490
      4289 7488 4289 7485 4288 7484
TIME...MOT...LOC 1928Z 287DEG 37KT 4284 7513 4264 7525 4254 7550 

$$

MDP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:44 PM EDT, 45 minutes earlier.

Area forecast discussion, Jul 27, 1:44 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
144 PM EDT Tue Jul 27 2021

.SYNOPSIS...
A cold front will cross Lake Ontario this afternoon and push
thunderstorms across NY and PA through the early evening hours.
A few storms may include gusty winds. Wednesday will be
quieter, with a chance for an isolated shower. Another round of
storms will move through the region on Thursday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
1230 PM Update...

Most of the area remains sunny and dry so far, but clouds are
starting to spill into our northwestern zones ahead of an
approaching shortwave. A few storms are grazing Oneida and
Onondaga counties out ahead of the main area of showers and
storms that is finally tracking into western NY now with the
approaching cold front. With plenty of sunshine, we have been
able to destabilize quite quickly, with already up to 1000 j/kg
of CAPE analyzed across most of the area, so some storms already
in the area may turn stronger.

Instability will continue to build ahead of the front, with
CAPE values in the 1000-1500 j/kg range from the Finger Lakes
into the Northern Tier of PA. With bulk shear up to 30 to 45kts,
the brunt of the convection moving in over the next couple of
hours will likely feature some strong to severe wind gusts that
could generate some wind damage. Additionally, given how
sensitive we are to any rainfall, any places that can see
multiple rounds of storms may experience localized flooding
issues. However, storms are moving quite quickly, so this is
looking to be quite isolated.

Storms should largely be wrapping up by 0Z, and temperatures
will quickly fall through the 70s and 60s behind the front
through the late afternoon and evening. We should continue to
drop back into the 50s overnight.

With an upper level trough in place, we can't rule out isolated
shower activity on Wednesday. A thunderstorm could also pop up
over NEPA, where the models are forecasting a narrow area of
instability.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Clouds increase ahead Wednesday night of weak frontal boundary
will push through the region Thursday. This front should provide
just enough lift and moisture for a few showers and perhaps a
thunderstorm or two. However, deeper moisture and instability
will be confined to areas south of the cold front portion of the
boundary across the southern Great Lakes. This will keep
coverage and intensity of the precipitation down and limit the
potential for any strong to severe thunderstorms.

Still low level lapse rates should steepen
enough to where a gusty storm or two can not be ruled out.
Fairly fast storm motions and lower PW values compared to
recent heavier rainfall events in the past month too. Highs
should make it to around 80 after starting around 60 depending
on clouds and precipitation Thursday afternoon.

Our first potential lake effect shower chance of the season
Thursday night into Friday with northwest flow and warm lake
water. At the very least, clouds will likely be much more
stubborn to hang on than model guidance indicates into a good
chunk of Friday. Temperatures in the 60's and 70's due to plenty
of cloud cover.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
High pressure then builds into the region Friday night through
Saturday night. Clear skies and light winds may very well lead
to favorable radiational cooling Saturday night with a few
indications of upper 40's in a few spots. With full sunshine
temperatures should get into the 70's making for a great weather
start to the weekend. A bit warmer Saturday night compared to
Friday night due to southwesterly flow ahead of the next frontal
boundary.

Another weak frontal boundary looks to pass through on Sunday.
Deep moisture and instability are modeled to be lacking once
again with the front only providing enough lift for scattered
showers and perhaps a thunderstorm with light QPF. This front
moves southeast of the region by Monday though as usual some
timing uncertainty is present within the ensembles. Highs in
the 70's with lows in the 50's.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A line of showers and thunderstorms is beginning to sweep
through the area this afternoon, bringing a chance for gusty
winds and lightning, as well as MVFR or IFR visibility. This
will first pass through KSYR between 18Z and 21Z, then through
KRME and KITH between 19Z and 22Z. KELM, KBGM, and KAVP may see
storms from 20Z to 24Z.

After the storms move through, clouds will lower to between 1500
and 3000 feet across our NY terminals through the first half of
the night, with IFR ceilings likely at KBGM and KELM after
midnight. Minor visibility restrictions are expected,
especially where any rain can fall earlier in the day, and as
winds turn calm, IFR fog will become possible at KELM. A gradual
improvement back to VFR is expected after sunrise.

Outlook...

Wednesday afternoon through Wednesday night...Mainly VFR.

Thursday through Friday...Scattered showers/thunderstorms and
associated restrictions possible, especially the afternoons.

Friday night through Saturday...Mainly VFR.

Sunday...Stray showers and thunderstorms possible, otherwise
mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...DJP
NEAR TERM...DJP/HLC
SHORT TERM...MWG
LONG TERM...MWG
AVIATION...HLC
Hazardous weather outlook, Jul 27, 11:15 AM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
1115 AM EDT Tue Jul 27 2021

NYZ062-PAZ040-043-044-047-048-072-281515-
Sullivan-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
1115 AM EDT Tue Jul 27 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

A marginal risk for severe thunderstorms exists this afternoon and
evening. An area of thunderstorms will move into the region this
afternoon. A few storms will produce damaging wind gusts and brief
downpours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038-039-281515-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Bradford-Susquehanna-
1115 AM EDT Tue Jul 27 2021

...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

In the hours before

Special weather statement, Jul 27, 12:46 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1246 PM EDT Tue Jul 27 2021

NYZ017-018-044-271715-
Onondaga-Cortland-Southern Cayuga-
1246 PM EDT Tue Jul 27 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAYUGA...NORTH
CENTRAL CORTLAND AND SOUTHERN ONONDAGA COUNTIES...

At 1246 PM EDT, a strong thunderstorm was located over Skaneateles,
or 8 miles east of Auburn, moving southeast at 40 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Onondaga, Syracuse, Auburn, Pompey, Otisco, Skaneateles, Marcellus,
Preble, Jordan and Camillus.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4293 7591 4286 7590 4268 7602 4292 7656
      4308 7646
TIME...MOT...LOC 1646Z 295DEG 35KT 4297 7641

TAC
Special weather statement, Jul 27, 2:08 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Binghamton NY
208 PM EDT Tue Jul 27 2021

NYZ022>024-271845-
Steuben-Chemung-Schuyler-
208 PM EDT Tue Jul 27 2021

...A STRONG THUNDERSTORM WILL AFFECT SCHUYLER...NORTHWESTERN CHEMUNG
AND NORTHEASTERN STEUBEN COUNTIES...

At 208 PM EDT, a strong thunderstorm was located over Hammondsport,
or 13 miles southwest of Dundee, moving southeast at 40 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Horseheads, Urbana, Watkins Glen, Catharine, Montour Falls, Hornby,
Tyrone, Wayne, Bradford and Hammondsport.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4254 7725 4251 7715 4249 7714 4250 7712
      4250 7710 4249 7710 4249 7705 4239 7668
      4234 7669 4214 7682 4238 7734
TIME...MOT...LOC 1808Z 295DEG 35KT 4243 7721

TAC
Special weather statement, Jul 27, 2:16 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Binghamton NY
216 PM EDT Tue Jul 27 2021

NYZ022-024-271845-
Steuben-Chemung-
216 PM EDT Tue Jul 27 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHEMUNG AND STEUBEN
COUNTIES...

At 214 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near West Cameron to near Jasper.
Movement was east at 45 mph. Other thunderstorms are following the
initial thunderstorms.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Elmira, Corning, Southport, Hornell, Big Flats, Horseheads, Bath,
Elmira Heights, Campbell and Canisteo.

Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4237 7773 4234 7710 4227 7710 4229 7674
      4225 7673 4224 7667 4200 7669 4200 7775
TIME...MOT...LOC 1814Z 282DEG 47KT 4230 7744 4211 7745

TAC
Local storm report, Jul 27, 2:25 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
225 PM EDT TUE JUL 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TSTM WND DMG     2 SW PULTENEY           42.50N 77.19W
07/27/2021                   STEUBEN            NY   PUBLIC

            STRONG THUNDERSTORM WINDS KNOCKED DOWN A
            TREE ON A RESIDENCE.

&&

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 12:46 PM EDTSpecial Weather StatementBGMOnondaga29 min
Jul 27, 2:08 PM EDTSpecial Weather StatementBGMSchuyler37 min
Jul 27, 2:16 PM EDTSpecial Weather StatementBGMChemung, Steuben29 min
Jul 27, 2:23 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Tioga, Tompkins52 min
Jul 27, 2:56 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga64 min
Jul 27, 3:51 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware39 min
Jul 27, 4:18 PM EDTSpecial Weather StatementBGMSullivan42 min
Jul 27, 4:22 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan53 min
Jul 27, 5:09 PM EDTSevere Thunderstorm WarningBGMSullivan18 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.